Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)



Width of groups of type $ {\mathrm E}_{6}$ with respect to root elements. I

Author: I. M. Pevzner
Translated by: A. Yu. Luzgarev
Original publication: Algebra i Analiz, tom 23 (2011), nomer 5.
Journal: St. Petersburg Math. J. 23 (2012), 891-919
MSC (2010): Primary 20G15
Published electronically: July 10, 2012
MathSciNet review: 2918427
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Simply connected and adjoint groups of type $ {\mathrm E}_{6}$ over fields are considered. Let $ K$ be a field such that every polynomial of degree not exceeding six has a root. It is shown that any element of the adjoint group of type $ {\mathrm E}_{6}$ over $ K$ can be expressed as a product of at most eight root elements.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 20G15

Retrieve articles in all journals with MSC (2010): 20G15

Additional Information

I. M. Pevzner
Affiliation: Herzen State Pedagogical University, Moǐka 48, St. Petersburg 191186, Russia
Email: pevzner{\textunderscore}

Keywords: Chevalley groups, exceptional groups, width of a group, root elements
Received by editor(s): January 21, 2010
Published electronically: July 10, 2012
Additional Notes: This research was conducted in the framework of the joint project “Mikhail Lomonosov” of DAAD and Russian Ministry of Higher Education, and the RFBR project 09-01-00784-a.
Article copyright: © Copyright 2012 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia